# SDR UIEA2018011600073

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,461 hours, 10,130 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Part number: 802017012
- Part serial: 200006014
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRV STUCK IN PARTIAL POSITION DURING ASM ENGINE RUN.  REMOVED AND REPLACED THE PRV IAW AMM 36-11-18.
